# SDR FDEA201112045150

- Difficulty date: December 4, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 41,549 hours, 31,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091102
- Part serial: 4736
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ABOVE COCKPIT DOOR INOPERATIVE.  R & R PORTABLE EMERGENCY LIGHT ABOVE COCKPIT DOOR. OPS CHECKED GOOD REF MM 33-50-101-2-0.  ACFT OK FOR FLT.
